MAUDE Adverse Event Report: Applied Medical Resources Inzii Retrieval System; Laparoscope, General & Plastic Surgery

Applied Medical Resources Inzii Retrieval System; Laparoscope, General & Plastic Surgery
Model Number CD003
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Procedure performed: bilateral oophorectomy.Event description: inzii universal bag was deployed into the abdomen to collect the specimen (right ovary).They placed the right ovary into the bag and closed it shut.When they went to pull the bag out with the specimen in it the ovary was no longer in the bag.They are saying that they believe the bag popped or had a hole in it and the right ovary slipped out.They removed the bag with the ovary and then began searching around and through the bowls to find the detached right ovary.They searched for a while and could not find it.They decided it was best to close instead of performing a laparotomy to remove the right ovary.Patient was getting this procedure because it was a risk reduction as she has had cancer twice in the past.Gyn onc is now saying they are doing surgery again to go look and remove the right ovary.Patient is undergoing an additional surgery to find and remove the specimen.Her gyn onc said it is not safe as a cancer risk patient to have her ovary floating around in the abdomen.She said she is undergoing an additional surgery because the bag did not perform how it is supposed to.The issue has yet to be resolved.Patient will undergo surgery again soon to find the right ovary and remove it.Additional information provided by "[name]" via email on 08jul2026: the bag did not break into multiple pieces.The bag did not burst during specimen removal.They said they closed the bag, but when they pulled the bag out, there was no longer a specimen in it.They said there must've been a hole in the bag but didn't check because they were so worried about finding the lost specimen.They did not look where the back broke before throwing the bag away.No pictures were provided as they just called me today and this happened on (b)(6) 2026.Intervention: the issue has yet to be resolved.Patient will undergo surgery again soon to find the right ovary and remove it.Patient status: ni.
 
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.This report serves as initial report for complaint (b)(4).

Brand Name
Inzii Retrieval System
Common Device Name
Laparoscope, General & Plastic Surgery
Manufacturer (Section D)
Applied Medical Resources
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer (Section G)
Applied Medical Resources
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
+1(949)713-5359
MDR Report Key50178709
Report Number2027111-2026-01710
Device Sequence Number12829722
Product Code GCJ
UDI-Device Identifier00607915123406
UDI-Public(01)00607915123406
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K100959
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD003
Device Catalogue Number101072401
Device Lot Number1525199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/07/2026
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown